# SDR IPXA09557463

- Difficulty date: September 20, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 MAIN CARGO COMPARTMENT BS 1020, BL 0 - RBL 25, FLOOR SUPPORT IS CORRODED AT FASTENER HOLES.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FLOOR SUPPORT IAW DWG 144N5005 AND SRM 51-40-02-0G.
